• question-icon

    What causes shortness of breath when diagnosed with congestive heart failure?

default
Posted on Wed, 2 Aug 2017 in Lung and Chest disorders
Question: I have been diagnosed with con. heart failure in Nov. Was placed on Lasix and other heart medication and was fine until February. It was then I started gett ing short of breath. Increased heart medication and had several tests upto and including a heart XXXXXXX All of which showed my heart was fine. Next conclusion , test my lungs. Meanwhile, my shortness of breath is getting worse all the time. had X-RAY AND CAT SCAN OF LUNGS WHICH PROVED NORMAL. ANY IDEAS WHAT I COULD DO NEXT?
doctor
Answered by Dr. Kaushal Bhavsar 19 minutes later
Brief Answer:
PFT and CT pulmonary angiography should be done.

Detailed Answer:
Thanks for your question on Healthcare Magic.
I can understand your concern.
In my opinion, we should rule out chronic bronchitis and Pulmonary embolism.
Congestive heart failure can cause chronic bronchitis and Pulmonary embolism.
So PFT (Pulmonary Function Test) is required for the diagnosis of bronchitis and CT pulmonary angiography is needed for the diagnosis of pulmonary embolism.
So discuss these with your Pulmonologist.
Please let me know if you are smoker.
I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Kaushal Bhavsar

Pulmonologist

Practicing since :2008

Answered : 14646 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Lasix

doctor1 MD

My name is Kelli, I thank you in advance for any you take the time to give me. I was hospitalized 14 days ago and am now at home with no answers...

doctor1 MD

i am 72 yrs old and suffring from paralisis in right side since last 7 year ago .dr. advice to me on 4-1-2012 after addmite in his hospitl 5 days...

doctor1 MD

my husband is taking Isosobide mn 30 mg he has an defib implant his Bp has been going very high even after the Doc increased his Lisinopril to 40...

doctor1 MD

Hi there, I am an nursing student working as an ESN (Employed Student Nurse) in an acute medical unit. Today I worked with a pt who was 78yrs old...

doctor1 MD

I'm a 30 year old female with no prior health problems. For the last year or so I have had bouts or severe pitting edema in my legs and feet to the...

doctor1 MD

I have diabetes cholesterol and digestive problems My diabetes fluctuates many times high to low low to high. I go for motions 4 to 5 times a day....

doctor1 MD

I want to go for LASIK surgery, Could you please advise on how to choose and decide on same. What are the negatives of this surgery. Or is there...

Get personalised answers from verified doctor in minutes across 80+ specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Kaushal Bhavsar
  • Q - Suggest treatment for COPD

  • Q - What causes chronic cough?

  • Q - Suggest treatment for interstitial lung disease

  • Q - Suggest treatment for bronchiectasis

  • Q - Suggest treatment for anxiety and sleeping problems

  • Q - What causes dizziness after eating red meat?

  • Q - How to avoid insomnia caused by Albuterol taken for COPD treatment?

  • Q - What causes prolonged fever?

  • Q - Suggest treatment for clogged ears and inflamation in sinus passage

  • Q - What causes white foamy sputum when suffering from COPD?

backtotop2